MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY NEEDLE 25G*5/8"

SOL-MILLENNIUM MEDICAL INC SOL-CARE; SOL-CARE SAFETY NEEDLE 25G*5/8"
Model Number SN2558
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of the date of this report, no samples of the impacted sol-care safety needle 25g × 5/8" (ref # sn (b)(6), lot# 02509022) have been received from the customer for evaluation.The tested retained samples confirmed full compliance with product specifications, including simulation of protective arm activation using both thumb pressure and a hard surface.Due to this reason, we were unable to replicate the reported issue during our testing.Based on the investigation of the received pictures, the needle appears to be fully engaged with the hook of the safety arm.In addition, the needle tip is not protruding beyond the safety arm and is completely covered.As observed from the images, there is no visible evidence supporting the reported issue.Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.
 
Event or Problem Description
Customer reported that the security did not close correctly and the needle hurt the user on the hand.

Brand Name
SOL-CARE
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*5/8"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key25158751
Report Number3014312726-2026-00035
Device Sequence Number9453223
Product Code FMI
UDI-Device Identifier00818392010480
UDI-Public(01)00818392010480(10)02509022
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN2558
Device Lot Number02509022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown